Show simple item record

dc.contributor.authorLima, Osmundo A. ( )
dc.contributor.authorLouredo, Aldo T. ( )
dc.contributor.authorMarinho, Alexandro O. ( )
dc.date.accessioned2021-07-20T20:19:54Z
dc.date.available2021-07-20T20:19:54Z
dc.date.issued2006-10-16
dc.identifier.citationLima, O. A., Lourêdo, A. T., & Marinho, A. O. (2006). Weak solutions for a strongly-coupled nonlinear system. Electronic Journal of Differential Equations, 2006(130), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14003
dc.description.abstract

In this paper the authors study the existence of local weak solutions of the strongly nonlinear system

u″ + Au + ƒ(u, v)u = h1
v″ + Av + g(u, v)v = h2

where A is the pseudo-Laplacian operator and ƒ, g, h1 and h2 are given functions.

dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectWeak solutionsen_US
dc.subjectCoupled systemen_US
dc.subjectMonotonic operatoren_US
dc.titleWeak solutions for a strongly-coupled nonlinear systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record